# SDR HEEA087884

- Difficulty date: June 23, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- Aircraft time: 6,838 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E40
- Part serial: CBC433101
- Condition: Discharged
- Location: Master
- Part time: 123 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY VOLTAGE TOO LOW TO ACTIVATE RELAY.  BATTERY WEAK. TO BE SENT TO VENDOR FOR REPAIR.
